# SDR SIMA20131211013

- Difficulty date: December 11, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 35,267 hours, 32,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3592 CREW REPORTED STRONG OIL SMELL IN BLEED SYS AFTER TAKEOFF & IN THE DESCENT BELOW APPROXIMATELY 15000.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED FIM TASK 21-20-00-810-803-A & PERFORMED ENG OPERATIONAL CHECK IAW AMM 72-00-00.  OPERATIONS CHECKED GOOD NO SMELL NOTED AT THIS TIME.  PERFORMED ETN-EM-72-034 FOR ENG ODOR EVENTS.  THE AIRCRAFT RETURN TO SERVICE.
